# SDR DALA2015012600636

- Difficulty date: December 27, 2014
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 68,886 hours, 52,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DENT AND SCRATCH AT BS 239 BELOW STRINGER 17L.  REPAIRED IAW ERA 531743-14, REV A SEC III.
